# SDR MVH0064117

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOANER RT-450 IS STATIC IN TRANSMIT.  BLEEDING OVER ONTO OTHER RADIOS.  PROBLEM IS CONSTANT WITH INTERMITTENT BREAKS IN TRANSMIT.  REMOVED LOANER RT 450 SN 652.  INSTALLED LOANER SN 465.  OPS CHECK GOOD.
